On properties of generalized bipolar fuzzy semigroups
รหัสดีโอไอ
Creator 1. Pannawit Khamrot
2. Manoj Siripitukdet
Title On properties of generalized bipolar fuzzy semigroups
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2562
Journal Title Songklanakarin Journal of Science and Technology
Journal Vol. 41
Journal No. 2
Page no. 405-413
Keyword generalized bipolar fuzzy semigroup, (??1, ??2, ??1, ??2)-bipolar fuzzy subsemigroup, fuzzy left (right, bi-) ideal, regular semigroup
URL Website http://rdo.psu.ac.th/sjstweb/index.php
ISSN 0125-3395
Abstract In this paper, we introduce a generalization of a bipolar fuzzy subsemigroup, namely a (??1, ??2; ??1, ??2)-bipolar fuzzy subsemigroup. The notions of (??1, ??2; ??1, ??2)-bipolar fuzzy left (right, bi-) ideals are discussed. Some necessary and sufficient conditions of (??1, ??2; ??1, ??2)-bipolar fuzzy left (right, bi-) ideals are obtained. Furthermore, any regular semigroup is characterized in terms of generalized bipolar fuzzy semigroups.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ